# SDR DALA2023041102825

- Difficulty date: April 11, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 69,457 hours, 8,710 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 ON CLIMBOUT, FL370, ECAM AMBER MESSAG. "DOOR L AFT CABIN" DISPLAYED. DID QRH 1.5. DOOR LOOKED LOCKED FROM THE CABIN WITH NO PESSURIZATION ISSUES. CORRECTIVE ACTION: NO MESSAGES SHOWN ON ECAM. TEST CARRIED OUT. NO FAULTS SHOWN, NO HISTORY. (4638658)
